Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Lower abdominal pain, nausea, low appetite, under-active thyroid, recurring candida, on microgynon. Suggestion?

Hi I take micro gynon 30Mg, recommenced it 4th April. 11 April I had.some spotting which.has never happened before. Also started taking kelp due to underactive thyroid from the 29th March but stopped wasn t sure it would.interfere with my pill. Dr gave me meds for reoccurring candida , which is gone for now. I regimentaly take the pill & have just started having unprotected sex with my partner as condoms we re causing alot of discomforts & irritation . I d like some advice regarding lower Abdo pain & food.aversion & nausea. Thanks
Asked On : Fri, 20 Apr 2012
Answers:  2 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Both of these drugs can cause nausea, vomiting and stomach cramps.
You can get thyroid profile and see if there is over dosage of drug.Its dosage should be adjusted.
Or you can also get your urine microscopic examination to rule out urinary tract infection.
Candidal recurrence is due to contraceptives you are using.
It can spread to your partner if you are not using barrier method.
Its better you use condoms or try to avoid sexual intercourse till you are completely cured.
Answered: Mon, 18 Jun 2012
I find this answer helpful
OBGYN Dr. Oleksiy Aleksandrov's  Response
Your lower abdominal pain and nausea could be caused by microgynon (one of its side effects) as well as low appetite. I think you should stop taking these pills and go to your doctor for advice. Your gastrointestinal system should be investigated with ultrasound of pelvic organs to be done as well. Some drugs to support liver function could be prescribed. Be careful to your diet (eat more fruit and vegetables). Avoid alcohol until the situation is resolved and all symptoms are gone. You can you local contraceptives (pharmatex, etc.).
Wish you Good Health
Dr O. Aleksandrov
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor